MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. ECOLAB / MICROTEK; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC. ECOLAB / MICROTEK; INTRAOPERATIVE PROBE COVER
Model Number PC3787
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a bubble on the end of the probe cover which causes a blank spot on the ultrasound.No patient injury, infection, or complications were reported.

Brand Name
ECOLAB / MICROTEK
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
las americas free zone park
autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key16600150
Report Number3012811961-2023-00004
Device Sequence Number5996223
Product Code PUI
UDI-Device Identifier00748426046362
UDI-Public00748426046362
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberPC3787
Device Lot NumberD220529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown